# SDR HEEA0010353

- Difficulty date: June 26, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N5014Y
- Make and model: Bell 206L-1
- Aircraft serial: 45219
- System (JASC): 6320 · Main Rotor Gearbox
- Part: Indicator
- Part number: 206075188005
- Condition: Sticks
- Location: Xmsn Oil Temp
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TEMP. NEEDLE INTERMITTENTLY STICKS AT ZERO.  READS LOW OUT OF TOLERANCE AND HAS EXCESSIVE FRICTION.
